MathSciNet Relay Station
MathSciNet bibliographic data
MR736086 65D05 (41A21)
Cuyt, Annie A. M.; Verdonk, Brigitte M. General order Newton-Padé approximants for multivariate functions. Numer. Math. 43 (1984), no. 2, 293–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement